# SDR IPXA2022041881273

- Difficulty date: April 10, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 29,810 hours, 20,667 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 148N37317
- Part serial: NA
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:16/4AFT TAIL UPPER SKIN AT STA 1945, BL-0 HAS A DENT IN THE SKIN. DENT  DELAMINATEDREPAIRED PANEL IAW B757 SRM 51-70-10-2R REPAIR 2
